# SDR SWIA200921172

- Difficulty date: March 11, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 20,629 hours, 15,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4903 - SMALL SECTION OF EMERGENCY FLOOR LIGHTING INOP AT SEAT 5D.  REPLACED EMERGENCY LIGHT STRIP.
